# SDR FDEA201911152948

- Difficulty date: October 25, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Tray
- Condition: Corroded
- Location: Bs 1138-1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC - AREA UNDER BATTERY TRAY HAS SUFACE CORROSION. R AND R REF N/R 1086 AND DWG AAA7086-1 SRM 51-31-01-06
